# SDR SIMA20120504005

- Difficulty date: June 4, 2012
- Submitted: June 6, 2012
- Operation: Air carrier
- Aircraft: N636AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145160
- Aircraft time: 29,973 hours, 27,728 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14522175605
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE INSPECTION, FOUND SERVICE DOOR SILL CORRODED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED SILL YAW EMBRACER STRUCTURAL REPAIR MANUAL 53-21-02.  REPAIRED SILL YAW EMBRACER STRUCTURAL REPAIR MANUAL 53-21-02.
